# SDR DALA2023032802386

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,910 hours, 29,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 1L DOOR KNUCKLE KNOCKER WILL NOT COME OUT WHEN DOOR CLOSED AND ARMED. CORRECTIVE ACTION: PERORMED OPERATIONAL CHECK OF L1 KUCKLE KNOCKER. FOUND KNUCKLE KNOCKER RUBBING ON TOP L/H SIDE. RE-ALIGNED 1L KNUCKLE KNOCKER INDICIATER WITH REF TO B757 AMM 52-11. OPS CHK GOOD. (4112272)
